# SDR AWXA0001027

- Difficulty date: December 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 328 LBL 49 AND GOUGES IN FLOORBEAM UPPER CHORD AT RBL 22 AND 35; FOUND DURING CPCP INSPECTION EVALUATED AT LEVEL 1 CORROSION. CORROSION REMOVAL IAW SRM BEYOND LIMITS, GOUGES CLEANED UP IAW SRM 53-10-51 BEYOND LIMITS; REPAIRED FLOORBEAM IAW 51-70-12 PG 4
